Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
E? / 4+V? / 5+M? / 6GCS?

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes only to pressure (a painful stimulus), makes only incomprehensible sounds such as moaning and shows as the best motor response: withdraws the limb from pressure (normal flexion). Find the Glasgow Coma Scale total GCS = E + V + M.

E 1–4V 1–5M 1–6
GCS =
2.Easy
14295SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 142/95 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 142 mmHgDBP 95 mmHg
MAP = mmHg
3.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: yes; ambulatory aid: holds on to furniture; IV therapy or saline lock: no; gait: weak; mental status: overestimates or forgets limits. Find the Morse total MFS.

0–125
MFS =
4.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: completely limited; moisture: rarely moist; activity: chairfast; mobility: very limited; nutrition: adequate; friction and shear: no apparent problem. Find the Braden total B.

6–23
B =
5.Hard
reassuringmoderately abnormallow

Practice exercise (made-up values, not clinical guidance). At 1 minute after birth, a practice newborn has blue or pale skin all over, no heartbeat, no response to stimulation, limp limbs with no muscle tone and no breathing. Score the APGAR and click how the score is interpreted.

  1. 1reassuring
  2. 2moderately abnormal
  3. 3low
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 54 kg and is 165 cm tall. Calculate the BMI and click the WHO weight category.

54 kg165 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. GCS = 8
  2. 2. MAP = 111 mmHg
  3. 3. MFS = 95
  4. 4. B = 15
  5. 5. low
  6. 6. healthy weight

Full step-by-step solutions: practise this topic on examproblems.com.